Investigation of invariant sets with random perturbations with the use of the Lyapunov function

Authors

  • A. N. Stanzhitskii

Abstract

We consider invariant sets of the form V(t, x) = 0, where V(t, x) is the Lyapunov function of the corresponding deterministic system.

Published

25.02.1998

Issue

Section

Research articles

How to Cite

Stanzhitskii, A. N. “Investigation of Invariant Sets With Random Perturbations With the Use of the Lyapunov Function”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 2, Feb. 1998, pp. 309–312, https://umj.imath.kiev.ua/index.php/umj/article/view/4965.